# SDR RAIA0007015

- Difficulty date: July 12, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 16,678 hours, 19,068 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 1173T2173
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7320-STL- RIGHT BLEED OVERTEMP DURING TAXI.  MAINTENANCE INSPECTED AND DEFERRED RIGHT BLEED PER MEL.  MAINTENANCE REPLACED RIGHT BLEED OVERTEMP SWITCH.
